Acta Mathematica Hungarica

, Volume 91, Issue 1–2, pp 1–8

Radon Perfectness of Conelike *-Semigroups in Q(∞)

  • K. Furuta
  • N. Sakakibara
Article
  • 28 Downloads

Abstract

We characterize the structure of involutions on an abelian *-semigroup in R(∞), and show that conelike *-semigroups in R(∞) are Radon perfect. Furthermore, we present some corollaries for positive definite and related functions.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers/Akadémiai Kiadó 2001

Authors and Affiliations

  • K. Furuta
    • 1
  • N. Sakakibara
    • 2
  1. 1.DEPARTMENT OF MATHEMATICSMUSASHI INSTITUTE OF TECHNOLOGYSETAGAYA, TOKYOJAPAN
  2. 2.FACULTY OF ENGINEERINGIBARAKI UNIVERSITYNAKANARUSAWA, HITACHIJAPAN

Personalised recommendations